The cylinder homomorphism associated to quintic fourfolds
Compositio Mathematica, Volume 56 (1985) no. 3, p. 315-329
@article{CM_1985__56_3_315_0,
     author = {Lewis, James D.},
     title = {The cylinder homomorphism associated to quintic fourfolds},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {56},
     number = {3},
     year = {1985},
     pages = {315-329},
     zbl = {0589.14038},
     mrnumber = {814550},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__56_3_315_0}
}
Lewis, James D. The cylinder homomorphism associated to quintic fourfolds. Compositio Mathematica, Volume 56 (1985) no. 3, pp. 315-329. http://www.numdam.org/item/CM_1985__56_3_315_0/

[1] W. Barth and A. Van De Ven: Fano-varieties of lines on hypersurfaces. Arch. Math. 31 (1978). | MR 510081 | Zbl 0383.14003

[2] S. Bloch and Murre, J.P.: On the Chow groups of certain types of Fano threefolds, Compositio Mathematica 39 (1979) 47-105. | Numdam | MR 539001 | Zbl 0426.14018

[3] M.J. Greenberg: Lectures on algebraic topology, Mathematics Lecture Note Series. W.A. Benjamin, Inc. (1967). | MR 215295 | Zbl 0169.54403

[4] J. Lewis: The Hodge conjecture for a certain class of fourfolds. To appear. | MR 744329 | Zbl 0522.14001

[5] D. Mumford: Algebraic Geometry. I. Complex Projective Varieties, Springer-Verlag, Berlin-Heidelberg- New York (1976). | MR 453732 | Zbl 0356.14002

[6] A.N. Tyurin, Five lectures on three-dimensional varieties, Russian math. Surveys 27 (1972) 1-53. | MR 412196 | Zbl 0263.14012

[7] R.O. Wellsjr.: Differential Analysis on Complex Manifolds, Prentice-Hall, Inc., Englewood Cliffs, New Jersey (1973). | MR 515872 | Zbl 0262.32005